# SDR SWAA2022113070733

- Difficulty date: November 12, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 72,192 hours, 43,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CRACKED AT BS 540,  RBL. 1,  WL 208.   REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED A NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0.   INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
